# SDR AALA20100419TUL07

- Difficulty date: April 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT CARGO CORROSION LONGERON 28 LEFT STATION 1289.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-02-00 FIGURE 19.
